# SDR MASA20201119084

- Difficulty date: November 18, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 39,183 hours, 31,999 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK STGR 27 CORRODED BEYOND LIMITS FS 310-FS 333.  R & R STGR 27 & SPLICE BETWEEN FS 310-FS 333 PN'S SH670-31635-3 & SH670-38429-3, IAW SRM 51-42-06 & 51-40-11.
